Change search
ReferencesLink to record
Permanent link

Direct link
U(1)-invariant membranes: The geometric formulation, Abel and pendelum differential equations
Stockholm University. (KOF)
Jagiellonian University, Krakow, Poland.
2010 (English)In: Journal of Mathematical Physics, ISSN 0022-2488, E-ISSN 1089-7658, Vol. 51, no 062303, 062303-1-062303-12 p.Article in journal (Refereed) Published
Abstract [en]

The geometric approach to study the dynamics of U(1)-invariant membranes is developed. The approach reveals an important role of the Abel nonlinear differential equation of the first type with variable coefficients depending on time and one of the membrane extendedness parameters. The general solution of the Abel equation is constructed. Exact solutions of the whole system of membrane equations in the D = 5 Minkowski space-time are found and classified. It is shown that if the radial component of the membrane world vector is only time dependent, then the dynamics is described by the pendulum equation.

Place, publisher, year, edition, pages
2010. Vol. 51, no 062303, 062303-1-062303-12 p.
National Category
Natural Sciences
URN: urn:nbn:se:su:diva-40395DOI: 10.1063/1.3430566ISI: 000279993400010OAI: diva2:323763
Available from: 2010-06-11 Created: 2010-06-11 Last updated: 2011-11-23Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Zheltukhin, Aleksandr
By organisation
Stockholm University
In the same journal
Journal of Mathematical Physics
Natural Sciences

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 11 hits
ReferencesLink to record
Permanent link

Direct link